Pacific Journal of Mathematics

Order intervals of selfadjoint linear operators and nonlinear homeomorphisms.

E. N. Dancer

Article information

Source
Pacific J. Math., Volume 115, Number 1 (1984), 57-72.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708411

Mathematical Reviews number (MathSciNet)
MR762201

Zentralblatt MATH identifier
0539.47047

Subjects
Primary: 47H99: None of the above, but in this section
Secondary: 47B25: Symmetric and selfadjoint operators (unbounded)

Citation

Dancer, E. N. Order intervals of selfadjoint linear operators and nonlinear homeomorphisms. Pacific J. Math. 115 (1984), no. 1, 57--72. https://projecteuclid.org/euclid.pjm/1102708411


Export citation

References

  • [I] H. Amann, On the unique solvability of semilinear operator equations on Banach spaces, J. Math. Pures et Appl., 61 (1982), 149-175.
  • [2] P. Bates, Solutions of nonlinear elliptic systems with mixed spectra, Nonlinear Analy- sis, 4 (1980), 1023-1030.
  • [3] P. Bates and A. Castro, Existence and uniquenessfor a variational hyperbolic system with resonance,Nonlinear Analysis, 4 (1980), 1151-1156,
  • [4] H. Brezis and L. Nirenberg, Forced vibrations of a nonlinear wave equation, Comm. Pure Applied Math., 31 (1978), 1-30.
  • [5] F. E. Browder, Non-solvability and the Fredholm alternative for mappings onto infinite-dimensionalmanifolds, J. Functional Anal, 8 (1971), 250-274.
  • [6] E. N. Dancer, Non-uniqueness for non-linearboundary-value problems, to appear.
  • [7] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience, New York, 1958.
  • [8] A. Friedman, Partial Differential Equations, Holt, Reinhart and Winston, New York, 1969.
  • [9] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin, 1976.
  • [10] T. Kato, A generalizationof the Heinz inequality, Proc. Jap. Acad., 6 (1961), 305-308.
  • [II] A. Lazer, Application of a lemma on bilinear forms to a problem in nonlinear oscillations,Proc. Amer. Math. Soc, 33 (1972), 89-94.
  • [12] J. Mawhin, Conservative systems of semilinear wave equations with periodic Dirichlet boundary conditions,J. Differential Equations, 42 (1981), 116-128.
  • [13] J. Mawhin and J. Ward, Nonresonance and existence for nonlinear elliptic boundary- valueproblems, Nonlinear Analysis, 6 (1981), 677-684.
  • [14] C. Morrey, Multiple Integrals in the Calculus of Variations, Springer-Verlag, Berlin, 1966.
  • [15] J. T. Schwartz, Nonlinear Functional Analysis, Gordon and Breach, New York, 1969.